# SDR ASOA01223

- Difficulty date: November 11, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4783 - DURING FLIGHT FROM DFW TO AMA, AT FL370, THE LEFT FRONT WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT WINDSHIELD ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
